# SDR UIEA2017082201526

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,633 hours, 9,679 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Lamp
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR DRIVE DISC LIGHT FAILED TO ILLUMINATE AFTER RIGHT ENGINE SHUTDOWN IN BLOCKS.  REPLACED THE LAMPED IN THE GENERATOR DRIVE LIGHT IAW AMM 33-13-00 OPS CHECKED GOOD.
